Thanks in advance for your insight and guidance. In March I suddenly found myself with a range of new diagnoses after being completely healthy 45 year old male with no medical history. In March 2009 I was diagnosed with Eosinophilia (40%), Hypogammaglobulinemia low IgG (407) after going to the doctor with stomach pain and alcohol intolerance (0.5 ounce of wine or whiskey would trigger a violent attack within minutes, while grape juice does not cause an attack). Asthma (85% lung capacity), lung granulomas, lung nodules and possible mild Bronchiectasis.
This all occurred after starting a 30 day course of Canasa (Mesalamine) to which I had rash and breathing problems in what seems to have been an allergic reaction and possibly triggered the above problems.
I am now on Claritin (10mg), Lexapro (5mg) and Aciphex which together brought relief to stomach pain within hours.
Cardiologist sees no Eosinophilic infiltration or Loeffler’s.
Repeated Endoscopies show no problems. I am negative for Eosinophilic Gastroenteritis.
3 day stool test for parasites came up negative.
Hematologist did bloodwork and Bone Marrow biopsy, but sees no sign of neoplastic disease.
Combining this with the gastric disturbance/attacks (with instant continual relief with Claritin), alcohol intolerance, lung granulomas, lung nodules, sudden onset Asthma, all right after a reaction to Canasa, is an quite a set of symptoms that I think merits a 2nd opinion before going down steroids to control Eosinophilia and/or regular IV Immonoglobulin for the low IgG (note I do not get infections).
My internist feels very uncomfortable with two concurrent diagnoses of very rare disorders (Eosinophilia and Hypogammaglobulinemia). Thoughts? Suggestions?
Warm regards, thanks in advance,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?